# SDR IXXA20170213112

- Difficulty date: November 21, 2016
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOORBEAM, BOTTOM FLANGE, AT BS 1307, RBL 52 FOUND CORRODED.  REPAIRED THE FLOORBEAM IAW ENGINEERING DOCUMENT 47224REA33.
